# SDR CALA9600915

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD CARGO COMPARTMENT FLOOR SUPPORT CORRODED AT STA 535, S28L TO S29L.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-6, 51-40-4, 51-10-2, 53-10-1 AND 51-30-2.
